# SDR ASAA2020100733466

- Difficulty date: October 7, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A940221
- Condition: Chafed
- Location: Bs 291-296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CHAFED IN THE RADIUS AT FS 291 BETWEEN STR 1L & 2L.  GROUNDED-YES.  REPAIRED INTERCOSTAL AT FS 291 BETWEEN STR 1L & 2L, IAW ASA EA 700-53EA-22974.
